# SDR GTIA2024010737744

- Difficulty date: January 6, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 24,482 hours, 10,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING OUT OF 25,000. TURNED OFF PACK 1 AND SMELL WENT AWAY FLIGHT ATTENDENT REPORTED SMELL ALL THROUGHOUT THE CABIN -PERFORMED #1 PACK BURNOUT, FOUND STILL BE CONTAMINATED PER AMM 21-0-00-615-802-A. SEE LOG 3291923-2 FOR PACK 1 DMI.
